ADVERTISEMENT
ADVERTISEMENT

Q. Will Manasamitra vatakam and Saraswatiristam help in palpitation after Clonazepam withdrawal?

Answered by
Dr. Arul Amuthan
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 27, 2019 and last reviewed on: Dec 30, 2019

Hello doctor,

I am a 25-years-male. Before two months back, I got into a very fearful situation and I felt panicked at that time. I consulted a psychiatrist and he gave me Clonezopam, Propranolol and anti-depressants. After using it for seven to ten days I stopped them by knowing that they are addictive. And after stopping I felt new kind of problems such as heart palpitations whenever I try to sleep in the day time and I get irregular sleep at night, feeling anxious. For many days I kept tolerating them, after many days now the symptoms have diminished but still, I get palpitations whenever I try to sleep, then I took Medhavati for 12-14 days. My sleeping time at night somewhat increased but I did not use to get a refreshed sleep.

I consulted a general doctor, he told me it is just a phobia and gave me Stalopam (Clonezepam and Escitalopram) for 15 days and multivitamins tablets. Then I consulted an ayurvedic specialist, he gave Manasamitra vatakam, Stresswin and Saraswatiristam. Please help me whether I should take these ayurvedic medicines or take antidepressants for 15 days? Are Manasamitra and Saraswatiristam safe for me and do not have side effects? And what time does it take to show effects and for much duration should I take them? Now I am almost fine but unable to sleep at daytime due to palpitations and getting some negative fearful thoughts at some times. Does Manasamitra increase serotonin in the brain and give enthusiasm. I am thinkng of going for allopathy for 15 days or will ayurveda medicines show early results? Please help.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I could understand how much confusion you experience and your mental pain. So far, fewer studies have been done if we combine allopathy drugs with Ayurveda or Siddha drugs. In your case, I feel you should continue the allopathy drugs for 15 days (or above as per physicians instruction). I feel you can also have Propranolol to reduce the palpitation. You can continue the allopathy drugs for particular days. In order to avoid the addiction, the gradual (stepwise dose reduction) reduction of tablets should be followed. For example: from day 16th onwards, half tablet to be continued for next one week, then every alternate days half tablet for next one week, then every 4th day half a tablet for next week, then stop it. This can be done with the advice of the physician. Few research in animals has proved that Manasamitra tablet could increase serotonin levels, but not 100% guarantee given. Many clinical sharing concludes that these three ayurvedic drugs are useful if the patient starts the therapy in the early stage of the disease. And also good for long term treatment. Hence, in your case adding these drugs will surely have some beneficial role.

You do not stop these Ayurvedic drugs, continue it for the next six months. You join for a regular yoga class or training class (daily continuously) for the next six months. In my experience, after six months, you can stop all medications including ayurveda and can run the best life only with yoga practice. Yoga practice at home is free of cost. Many people got miracle relief from anxiety, depression and can focus on the studies or business or particular work, with good sleep and good diet. You find out your interested hobby. Be it plants, pets, color fishes, walking, playing, picnic, temples, etc. Focus on these. You will come out of the stressful anxiety.

I hope this helps.

Thank you doctor,

I have not started taking ayurvedic medicines till now, but how much time does this Manasamitra, Saraswatiristam and Stresswin take to show effect? Are these as quick as that allopathy medicine or these will take more time? Are these prescribed medicines correct for me and safe? I sometimes feel like I do not have anything but sometimes I get easily worried and get upset to small things. Sometimes I think I do not need any medicines at all and I will get cured automatically as I have made a progress in my health.

I recently got some kind of negative fearful thought so again I thought of taking medicine and as I have to go to another place for education purposes next month. I do not again want to get into this kind of situation. I thought of using medicines before I go. So is it better for me to take medicines or not at all take any medicines, leave it to cure automatically? Before I did not have any kind of anxiety problems, I just used get some sweating, breathing problems whenever I hear very bad news and at normal times I would be alright and perfect. Please give me your valuable opinion. Sometimes I am getting excessive saliva in the mouth. What could be the reason?

#

Hello,

Welcome back to iclinq.com.

In psychiatry conditions, very rarely the disease persists always. Most of the time, this is periodic or occur after some stimulation, provocation, or randomly. Hence, one cannot think that the disease is completely cured as the symptoms are solved now. It requires a holistic therapy in which drugs, family, friends care, improving economy and education in students, psychology counseling etc. Ideally, one need not take the drug continuously, it can be taken only during the appearance of symptoms. Unfortunately, we do not realize that it is the disease symptoms, hence do not consult a physician.

If you are more positive, you can immediately approach the nearby physician, where ever you are and follow their drugs. It will not cure automatically. You need mental and physical support. My additional advice is to consult a psychology counselor, who will train you to overcome. Also, start yoga and pranayama practice. These two will make you live happily without drugs. This is my personal advice.

For immediate control of symptoms, please continue the allopathy drugs. These Ayurvedic drugs are correct for this condition, but it will take a minimum of two weeks to show minimal results. The improvement will be comparatively long period even after stopping the drug. Hence, it is good for the prophylaxis of future symptoms. It is not necessary to take Ayurvedic drugs for this condition. If you consume also, it will take two weeks to show a beneficial effect. It is up to you.

The excess salivation is due to parasympathetic activity. This activity is excess due to some sour foods or drugs or psychological factors like happy, thinking about some interesting food or flavor, etc. There are some drugs (anticholinergic drugs) we use to reduce salivation. It is usually given before surgery to reduce salivation during surgery. If your salivation is continuous and disturbing, then think about drugs. Otherwise, just ignore it.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Will Manasamitra vatakam and Saraswatiristam help in palpitation after Clonazepam withdrawal?

Hello doctor, I have some red flat dots on my feet, ankles, and leg. They are petechiae because they do not blanch. I do not have many of them, but I feel that they always tend to fade and come back in the same spot. I do not know if it is normal. I...   Read full

Severe heart palpitations in a 20-year-old man. What can be done?

Hello doctor, I have some red flat dots on my feet, ankles, and leg. They are petechiae because they do not blanch. I do not have many of them, but I feel that they always tend to fade and come back in the same spot. I do not know if it is normal. I...   Read full

Why are palpitations occurring even after pacemaker implantation?

Hello doctor, I have some red flat dots on my feet, ankles, and leg. They are petechiae because they do not blanch. I do not have many of them, but I feel that they always tend to fade and come back in the same spot. I do not know if it is normal. I...   Read full

ADVERTISEMENT

Also Read Answers From:

Also Read


Benefits of Sudarshan Kriya Breathing Technique
Sudarshan Kriya is a type of breathing exercise that connects the mind with the body through breathing. Consult a specia...  Read more»
Health Benefits of Meditation
Anxiety, low self-esteem, and depression are the major problem these days. Meditation can be a solution to all these pro...  Read more»
Sporting Events During the Pandemic
If you are into any sporting event and plan a trip to an outdoor or indoor stadium, or you are an organizer or an athlet...  Read more»

Ask your health query to a Wellness Expert online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.